Facebook Pixel
EmpowHER Guest

What can I do to lower DHEA levels? I just had results of 2,875... not exagerating!!

By Anonymous March 15, 2010 - 10:09pm
Rate This

I have been dealing with hair loss, acne, and infertility. Luckily, my new OB dr. checked all of my levels and found out that my testosterone was at 89 and DHEA was an amazing 2,875! We are working together now to find options so I wanted to see if there was someone else out there with similar problems? Any info would be great. Thanks in advance..

Add a Comment2 Comments

Thanks so much. I am currently not taking anything except I know I drink a lot of caffeine before my workouts. We also questioned my hubby's meds and he's not taking anything either. I will look into the Relora and ask my Dr. as well. She is working so hard to help me get normal again... if I've ever been normal :-)LOL
Thanks again.

March 16, 2010 - 4:43pm

Are you currently taking any medications that may have caused this increase in DHEA levels? This was my first thought: talk to your doctor about your need to stop taking certain medications (or switching) that can raise DHEA levels.

One remedy, approved by FDA, is to take Relora (it is over the counter), but please talk to your doctor about this option.

March 16, 2010 - 2:59pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.